# SDR QXEA0100005

- Difficulty date: January 2, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 41,759 hours, 52,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EXIT SIGN OVER COCKPIT DOOR IS DIM. REPLACED EXIT LIGHT CIRCUIT BOARD. OPERATIONAL CHECKS GOOD. AIRCRAFT RETRUNED TO SERVICE.
